The community for patients, friends, families and healthcare professionals
Welcome to mydiabetes.com. An online support and community service for patients,families,friends and healthcare professionals. Please do join us.
Welcome to mydiabetes.com. An online support and community service for patients,families,friends and healthcare professionals. Please join.
Posted by Administrator on February 6, 2009 at 17:30
My name is Christopher and i have been a diabetic ever since I was 7 years old (I am 31 now). I got diabetes from contracting the chicken pox and it attacked my pancreas. Through the next 23 years, I have had huge issues with drastic ups and downs in my blood sugar. There were many times I would wake up in the middle of the night in cold sweats, there were times someone would have to call the paramedics to get me out of an unresponsive state. Doctors tried readjusting my insulin, they tried different kinds of insulin and for 23 years nothing seemed to work.
In October of 2010 I became a Nazarene believer in Yeshua (Jesus) and started keeping Torah, I was a Christian before that and thought I could eat anything that is within my diabetic guidelines to eat, pork, shrimp, shellfish etc. And I loved pork, I used to wake up in the morning and have a sausage biscuit, I would make spaghetti sauce with tons of pork in it, my favorite food was…Continue
Type 2 diabetes medications can prevent dangerous blood sugar levels, but can also be harmful in and of themselves. When starting a new medication, you should be aware of the possible side effects and what those side effects may indicate.
Nearly every diabetes medication comes with minor side effects, including nausea, vomiting, gas, diarrhea, cold-like symptoms and weight gain. These will typically lessen over time.
There are some diabetes drugs, however, that come with severe side effects, including hypoglycemia, bladder cancer, lactic acidosis, acute pancreatitis and cardiac problems. Many complications can be avoided if you know what to look for.
Hypoglycemia can be caused by sulfonylureas, which work to control blood sugar by…Continue
Posted by David on July 16, 2012 at 15:30